Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 18, No. 2, pp. 57-61 (2002)

Conditions of analyticity for functions of one complex variable

T. Rozgonyi and M. Tar

College of Nyíregyháza, Uzhgorod State University

Abstract: In this paper certain necessary and sufficient conditions are considered for the analyticity of nonlinear functions of one complex variable in terms of the their monogenity set.

Keywords: Functions of one complex variable, monogenity set.

Classification (MSC2000): 30A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition